Alert archive / Florida / Gale Warnings in 2019

Gale Warning 4, NWS Tallahassee, FL

December 21, 2019

NWS Tallahassee, FL issued this gale warning at Dec 21, 2019, 3:24 AM EST. It took effect at Dec 21, 2019, 7:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 21, 2019, 3:24 AM EST (08:24 UTC)
In effect from
Dec 21, 2019, 7:00 PM EST
Expired
Dec 22, 2019, 7:00 PM EST
In force
24 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

880 
WHUS72 KTAE 210824
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
324 AM EST Sat Dec 21 2019

GMZ750-752-755-770-772-775-220330-
/O.CON.KTAE.SC.Y.0041.000000T0000Z-191222T0000Z/
/O.UPG.KTAE.GL.A.0002.191222T0000Z-191222T1500Z/
/O.NEW.KTAE.GL.W.0004.191222T0000Z-191223T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
324 AM EST Sat Dec 21 2019 /224 AM CST Sat Dec 21 2019/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
TO 7 PM EST /6 PM CST/ SUNDAY...

* WHAT...For the Gale Warning, east winds 25 to 30 kt with gusts
  of 35 to 40 kt and seas 7 to 12 feet expected. For the Small
  Craft Advisory, east winds 20 to 25 kt with gusts up to 30 kt 
  and seas 5 to 7 feet.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Ochlockonee River out 60 nautical miles.

* WHEN...For the Gale Warning, from 7 PM EST /6 PM CST/ this 
  evening to 7 PM EST /6 PM CST/ Sunday. For the Small Craft 
  Advisory, until 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-765-220330-
/O.EXB.KTAE.SC.Y.0041.191222T0000Z-191223T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
324 AM EST Sat Dec 21 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST SUNDAY...

* WHAT...East winds around 20 kt with gusts up to 30 kt expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...From 7 PM this evening to 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DVD
4 follow-up statements
961 
WHUS72 KTAE 211940
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
240 PM EST Sat Dec 21 2019

GMZ750-752-755-770-772-775-220345-
/O.CON.KTAE.SC.Y.0041.000000T0000Z-191222T0000Z/
/O.CON.KTAE.GL.W.0004.191222T0000Z-191223T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
240 PM EST Sat Dec 21 2019 /140 PM CST Sat Dec 21 2019/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM
CST/ THIS EVENING...

...GALE WARNING REMAINS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 7 PM EST /6 PM CST/ SUNDAY...

* WHAT...For the Gale Warning, east winds 25 to 30 kt with gusts 
  of 35 to 40 kt and seas 7 to 12 feet expected. For the Small 
  Craft Advisory, east winds 20 to 25 kt with gusts up to 30 kt 
  and seas 5 to 7 feet.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Ochlockonee River out 60 nautical miles.

* WHEN...For the Gale Warning, from 7 PM EST /6 PM CST/ this 
  evening to 7 PM EST /6 PM CST/ Sunday. For the Small Craft 
  Advisory, until 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-765-220345-
/O.CON.KTAE.SC.Y.0041.191222T0000Z-191223T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
240 PM EST Sat Dec 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST SUNDAY...

* WHAT...East winds around 20 kt with gusts up to 30 kt expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...From 7 PM this evening to 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
010 
WHUS72 KTAE 220139
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
839 PM EST Sat Dec 21 2019

GMZ750-752-755-770-772-775-221000-
/O.CON.KTAE.GL.W.0004.000000T0000Z-191223T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
839 PM EST Sat Dec 21 2019 /739 PM CST Sat Dec 21 2019/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
SUNDAY...

* WHAT...East winds 25 to 30 kt with gusts of 35 to 40 kt and 
  seas 7 to 12 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Ochlockonee River out 60 nautical miles.

* WHEN...From 7 PM EST /6 PM CST/ this evening to 7 PM EST /6 PM 
  CST/ Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-765-221000-
/O.CON.KTAE.SC.Y.0041.000000T0000Z-191223T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
839 PM EST Sat Dec 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WHAT...East winds around 20 kts with gusts up to 30 kts 
  expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...From 7 PM this evening to 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
875 
WHUS72 KTAE 220749
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
249 AM EST Sun Dec 22 2019

GMZ750-752-755-222130-
/O.CON.KTAE.GL.W.0004.000000T0000Z-191223T0000Z/
/O.NEW.KTAE.SC.Y.0042.191223T0000Z-191223T0800Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
249 AM EST Sun Dec 22 2019 /149 AM CST Sun Dec 22 2019/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 3 AM EST /2 AM CST/ MONDAY...

* WHAT...For the Gale Warning, southeast winds 25 kt with gusts up
  to 40 kt and seas 6 to 9 feet with occasional seas to 11 feet.
  For the Small Craft Advisory, west winds around 20 kt and seas 5
  to 7 feet with occasional seas to 9 feet expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles.

* WHEN...For the Gale Warning, until 7 PM EST /6 PM CST/ this 
  evening. For the Small Craft Advisory, from 7 PM EST /6 PM 
  CST/ this evening to 3 AM EST /2 AM CST/ Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ770-772-775-222130-
/O.CON.KTAE.GL.W.0004.000000T0000Z-191223T0000Z/
/O.NEW.KTAE.SC.Y.0042.191223T0000Z-191224T0800Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
249 AM EST Sun Dec 22 2019 /149 AM CST Sun Dec 22 2019/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 3 AM EST /2 AM CST/ TUESDAY...

* WHAT...For the Gale Warning, southeast winds 25 to 30 kt with
  gusts up to 40 kt and seas 8 to 11 feet with occasional seas to
  14 feet. For the Small Craft Advisory, west to northwest winds 
  around 20 kt and seas 6 to 8 feet with occasional seas to 10 
  feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...For the Gale Warning, until 7 PM EST /6 PM CST/ this 
  evening. For the Small Craft Advisory, from 7 PM EST /6 PM 
  CST/ this evening to 3 AM EST /2 AM CST/ Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-765-222130-
/O.EXT.KTAE.SC.Y.0041.000000T0000Z-191223T0600Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
249 AM EST Sun Dec 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

* WHAT...Southeast winds 20 to 25 kt. Seas 3 to 5 feet with
  occasional seas up to 6 feet expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...Until 1 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DVD
566 
WHUS72 KTAE 221947
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
247 PM EST Sun Dec 22 2019

GMZ750-752-755-230800-
/O.CON.KTAE.GL.W.0004.000000T0000Z-191223T0000Z/
/O.CON.KTAE.SC.Y.0042.191223T0000Z-191223T0800Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
247 PM EST Sun Dec 22 2019 /147 PM CST Sun Dec 22 2019/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 3 AM EST /2 AM CST/ MONDAY...

* WHAT...For the Gale Warning, southeast winds 25 kt with gusts 
  up to 40 kt and seas 6 to 9 feet with occasional seas to 11 
  feet. For the Small Craft Advisory, west winds around 20 kt 
  and seas 5 to 7 feet with occasional seas to 9 feet expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles.

* WHEN...For the Gale Warning, until 7 PM EST /6 PM CST/ this 
  evening. For the Small Craft Advisory, from 7 PM EST /6 PM 
  CST/ this evening to 3 AM EST /2 AM CST/ Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ770-772-775-231100-
/O.CON.KTAE.GL.W.0004.000000T0000Z-191223T0000Z/
/O.CON.KTAE.SC.Y.0042.191223T0000Z-191224T0800Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
247 PM EST Sun Dec 22 2019 /147 PM CST Sun Dec 22 2019/

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM EST /6 PM
CST/ THIS EVENING TO 3 AM EST /2 AM CST/ TUESDAY...

* WHAT...For the Gale Warning, southeast winds 25 to 30 kt with 
  gusts up to 40 kt and seas 8 to 11 feet with occasional seas 
  to 14 feet. For the Small Craft Advisory, west to northwest 
  winds around 20 kt and seas 6 to 8 feet with occasional seas 
  to 10 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...For the Gale Warning, until 7 PM EST /6 PM CST/ this 
  evening. For the Small Craft Advisory, from 7 PM EST /6 PM 
  CST/ this evening to 3 AM EST /2 AM CST/ Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-765-230600-
/O.CON.KTAE.SC.Y.0041.000000T0000Z-191223T0600Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
247 PM EST Sun Dec 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* WHAT...Southeast winds 20 to 25 kt. Seas 3 to 5 feet with 
  occasional seas up to 6 feet expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...Until 1 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Dec 21, 12:45 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Dec 21, 12:45 AM EST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1245 AM EST Sat Dec 21 2019

.AVIATION...
[Through 06Z Sunday]

Widespread cloudiness with cigs gradually lowering to MVFR levels
and possibly as low as IFR at ECP. MVFR vsbys are also expected as
widespread rains move into the region from west to east this
afternoon into the overnight hours. Winds will be from the
northeast to east around 10 knots or less but will be gusty at
times.

&&

.PREV DISCUSSION [732 PM EST]...

.NEAR TERM [Through Tonight]...

Clouds will increase through the evening and overnight hours as a
developing surface trough over the Gulf deepens ahead of an upper
trough swinging through the southern Plains. The evening should be
dry with slight chance for rain across SE AL and the western FL
panhandle overnight. The clouds will inhibit much radiational
cooling overnight with lows some 10-15 degrees warmer as compared to
the past few mornings; readings will range from the mid 40s across
the Flint river valley to the low 50s in the FL Big Bend by daybreak
Saturday.

.SHORT TERM [Saturday Through Sunday Night]...

The center of an anomalously deep surface low will move NE across
the area Saturday night into Sunday Morning. This system is
expected to produce heavy rainfall accumulations with most of the
precipitation falling overnight Saturday through Sunday. The
consensus of the available model forecasts suggests at least 2 to
4 inches of rainfall widespread. Isolated heavier totals of 6 to 8
inches are possible.

There is increased agreement among models about the low pressure
system occluding and bringing a dry slot across N. Florida. This
should keep rainfall accumulations slightly lower across this
area compared to SE Alabama and SW Georgia. Gradual river rises
will occur through the weekend. Most rivers are expected to enter
at least action stage with a few rivers likely to enter minor
flood stage by Monday.

The environment will not be very conducive for strong
thunderstorms to develop. Thus, the threat for severe weather is
expected to be near zero for this system. Since yesterday, WPC
has increased the area of marginal flash flood threat to encompass
the majority of our warning area. However, given the rainfall will
be spread out over several days, the flash flooding threat
remains low.

Strong winds will be another concern with this system. Offshore
wind gusts will frequently reach gale force. There is gale
advisory for Saturday late afternoon. Gusty winds over land are
also possible with this system. Some wind gusts may mix down to
the surface from a strong easterly jet ahead of the system.
Especially near developing thunderstorms. With strong winds in
place, offshore wave heights will be around 10-12 feet. Closer to
the coast, especially along or far western counties (e.g., Walton
and Gulf), surf heights could be around 4-5 ft. With respect to
coastal inundation, the threat remains low.

.LONG TERM [Monday Through Friday]...

Some light showers will continue throughout the morning hours on
Monday as the system pulls away from the region. A period of calm
weather with clear skies will begin Tuesday and last through at
least the rest of the work week. Expect slightly above average
temperatures during this time.

.MARINE...

Strong offshore winds with frequent wind gusts up to gale force
starting Saturday early evening. Currently, a small craft advisory
is now in effect. With the strong winds in place expect wave
heights to increase to around 6-8 ft across our near shore waters
and 8-12 ft further offshore. Surf heights will remain around 3-4
ft along most our beaches. Some strong thunderstorms could
develop ahead of the incoming system bringing in temporary
stronger gusts.

.FIRE WEATHER...

Hazardous fire weather conditions are not expected over the
next several days as a wet pattern is expected due to an area of
low pressure emerging from the Gulf.

.HYDROLOGY...

The main concern with this system will be river rises and minor
flooding along poor drainage areas. Most rivers across the region
will enter at least action stage by the end of the weekend. The
most susceptible river basins will be those located across SE
Alabama and SW Georgia where 3 to 4 inches of rain is expected
from Saturday through Sunday. Localized amounts of +6 inches is
possible. These areas have also seen plenty of rainfall in the
past week or two thus soils will be slightly less efficient at
absorbing large amounts of water.

Close attention should be paid to the Kinchafoonee River north of
Albany, the Choctawhatchee near Dothan, and the Apalachicola
river south of lake Seminole. These rivers have the highest
chances of going into minor flood stage and potentially moderate
flood stage.

Down into the Florida Big Bend, flooding is not anticipated along
the Withlacoochee or Suwannee Rivers as the rainfall expected with
this system will not be sufficient to generate a river flood threat.

Because the rainfall is expected to be spaced out over 2-3 days, the
overall flash flood threat remains low with this system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   66  53  65  48  60 /  40 100 100  50  40
Panama City   63  55  65  51  60 /  70 100 100  40  30
Dothan        59  48  57  47  57 /  70 100 100  70  50
Albany        61  49  58  48  59 /  40 100 100  90  60
Valdosta      68  53  64  48  59 /  30 100 100  70  50
Cross City    72  58  69  52  63 /  30 100 100  60  50
Apalachicola  65  57  67  53  60 /  40 100 100  30  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...Gale Watch from this evening through Sunday morning for Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Mexico Beach to Apalachicola FL out
     20 NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory until 7 PM EST /6 PM CST/ this evening for
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...DiCatarina
LONG TERM...DiCatarina
AVIATION...Barry
MARINE...DiCatarina
FIRE WEATHER...Harrigan
HYDROLOGY...DiCatarina

In the hours before

Local storm report, Dec 21, 3:22 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 AM EST SAT DEC 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TORNADO          2 NNE OSIERFIELD        31.70N 83.11W
12/17/2019                   BEN HILL           GA   NWS STORM SURVEY

            EF2 TORNADO FROM IRWIN COUNTY CONTINUED INTO
            BEN HILL COUNTY. THIS IS THE END POINT.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 3:27 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton70 hr
Dec 21, 3:27 AM ESTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton40 hr
Dec 21, 3:31 AM ESTWind AdvisoryTAEBay, Franklin, Gulf, Walton40 hr
Dec 21, 2:45 PM ESTFlood WatchTAEBaker, Ben Hill, Berrien, Calhoun, Clay, Colquitt and 13 more29 hr

Nearby

Gale Warnings in Florida, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.